# SDR 99ZZZX3495

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AF
- Make and model: Cessna 150M
- Aircraft serial: 15076277
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 530182RRM010
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT REMOVED FROM REBUILT ENGINE DURING OVERHAUL WAS FOUND TO HAVE NUMEROUS HEAT CRACKS IN ALL FORWARD FILLETS OF CRANKPINS.  FILLET RADII OF ALL CRANKPINS AND MAIN JOURNALS WERE FOUND BELOW TOLERANCES OF OVERHAUL MANUAL.  CRANK WAS .010 INCH UNDERSIZE, AND CRACKS WERE APPARENTLY CAUSED AND UNDETECTED BY IMPROPER GRINDING TECHNIQUES.
